RUS  ENG
Full version
JOURNALS // Matematicheskie Zametki // Archive

Mat. Zametki, 1974 Volume 15, Issue 3, Pages 371–379 (Mi mzm7357)

This article is cited in 1 paper

Smoothing by $L$-spline functions of many variables

Yu. S. Zav'yalov

Institute of Mathematics, Siberian Branch of USSR Academy of Sciences

Abstract: We investigate the problem of the smoothing of experimental data by cell-like $L$-spline functions of many variables from the point of view of the theory of such functions proposed by the author. Given values of a function and its derivatives up to some order are smoothed on a rectangular network of nodes. Existence and uniqueness of the solution are proved and equations are derived.

UDC: 517.5

Received: 23.04.1973


 English version:
Mathematical Notes, 1974, 15:3, 212–217

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025